# SDR 96ZZZX5734

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29TF
- Make and model: Piper PA-42
- Aircraft serial: 425501003
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 553344
- Condition: Fractured
- Location: Lt Eng Lt Mt
- Part time: 5,338 hours
- Component: 74888002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION THE LEFT ENGINE, LEFT OUTBOARD UPPER ENGINE MOUNT TO FIREWALL RETENTION BOLT, P/N 553-344 WAS FOUND FRACTURED.  PART TOTAL TIME WAS 5338.1 HRS.  LIFE LIMIT FOR THE PART PER PIPER MTC. MANUAL (P/N 761.523 CHAPTER 5 IS 7,500 HRS.  IT WAS DECIDED TO REPLACE ALL ENGINE MOUNT TO FIREWALL BOLTS (P/N 553-344) AT THIS TIME.)
